# SDR 20010606CW004

- Difficulty date: April 12, 2001
- Submitted: June 6, 2001
- Operation: General aviation
- Aircraft: N7031Z
- Make and model: Piper PA-25-235
- Aircraft serial: 252791
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 6418800
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING WAS BEING DISASSEMBLED FOR RIB REPLACEMENT.  REINFORCEMENT PLATE WAS DRILLED OFF AND CORROSION FOUND ON AFT FACE OF SPAR WEB AND FACE OF REINFORCEMENT PLATE.  CAUSE:  MOISTURE WICKING BETWEEN PLATES AND LACK OF CORROSION PROTECTION.
